Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fredholm eigenvalues and quasiconformal mapping


Author: George Springer
Journal: Bull. Amer. Math. Soc. 69 (1963), 810-811
DOI: https://doi.org/10.1090/S0002-9904-1963-11043-5
MathSciNet review: 0161975
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Remarks on the Neumann-Poincaré integral equation, Pacific J. Math. 2 (1952), 271-280. MR 49474
  • 2. L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301. MR 154978


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11043-5

American Mathematical Society